MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY 17 ADVANCED; CATHETER, PERCUTANEOUS

MICROVENTION, INC. HEADWAY 17 ADVANCED; CATHETER, PERCUTANEOUS
Model Number MC17215045X-AL
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, impossible to introduce the web in 3 microcatheters: (x2) via 17 and (x1) headway 17, lot: 000993008.The physician finally decided to use an artisse.There was no report of injury.No consequence for the patient.When the device, headway 17 microcatheter was received for evaluation, the investigation findings revealed an exposed lumen coil protruding into the catheter lumen.Therefore, a report is being submitted.
 
Additional Manufacturer Narrative
The investigation of the returned web system found the proximal connector kinked and the web wires twisted at the proximal side; furthermore, the device could not be advanced into an in-house via or the returned via microcatheters during functional testing, which is consistent with the alleged product issue.The physical evaluation of the web device could not identify the conditions or circumstances that led to the connector damage and the twisted wires, but the damage is consistent with the device experiencing forces exceeding the pusher and implant's yield strength.The returned via microcatheter was found to have flattened areas at the distal end but would not have caused or contributed to the reported web insertion.However, the returned headway microcatheter was found to not be fully flared at the hub joint with an exposed braid protruding into the lumen and delaminated ptfe lining, which would have caused or contributed to the web insertion issue.The physical evaluation of the headway microcatheter could not identify the exact conditions or circumstances that led to the exposed braid, delaminated ptfe lining, and lumen flaring issue, but these conditions are consistent with a deviation in the manufacturing process.A capa has been initiated.

Brand Name
HEADWAY 17 ADVANCED
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24748663
Report Number2032493-2026-00209
Device Sequence Number21009496
Product Code DQY
UDI-Device Identifier00842429117446
UDI-Public(01)00842429117446
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC17215045X-AL
Device Lot Number0000993008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(X2) VIA 17
Patient SexUnknown